Clomid and hives

Discussion in 'Long Term TTC & Fertility Issues' started by Tiny Sue, Nov 30, 2007.

  1. Tiny Sue

    Tiny Sue Well-Known Member

    Joined:
    May 26, 2005
    Messages:
    1,623
    Likes Received:
    0
    Has anyone here experiences hives around O time with Clomid? I'm on my second cycle of 50mg and this month was ill with sick stomach around the time of O. Had temp and aches and pains but think it was my daughter's bug passed to me. However I have broken out in hives! All over my legs! Big itchy ones!

    Anyone get this?

    Sue
     
  2. babydust

    babydust Well-Known Member

    Joined:
    Jun 25, 2007
    Messages:
    2,287
    Likes Received:
    0
    no sorry dont really know much about it but wanted to give you these :hug: ttc just never seems simple :roll:
     
  3. Tiny Sue

    Tiny Sue Well-Known Member

    Joined:
    May 26, 2005
    Messages:
    1,623
    Likes Received:
    0
    :evil:

    Well I know now! After I came back from the shops earlier my legs just EXPLODED in a rash - the hives all joined forces and became larger ones like as big as my palm in some places. I went to the doc, caught her just before she went home. She says it's possible that I am allergic to clomid and we are now discontinuing that and "getting pregnant without" if I'm not pregnant already!

    On cortisone and antihistamines. Arms breaking out as I type. I am one big itch.

    :evil: :evil: :evil: I just hope she's right.

    Shite :evil:

    Sue
     
  4. chellieboo

    chellieboo Well-Known Member

    Joined:
    Nov 11, 2006
    Messages:
    1,108
    Likes Received:
    0
    omg poor you, hope they go down quickly xxxx
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice